应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2018, Vol. 34 Issue (1): 155-162    DOI: 10.1007/s10255-018-0733-2
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Em Algorithm of the Truncated Multinormal Distribution with Linear Restriction on the Variables
Bai-suo JIN1, Jing-jing HAN2, Shu DING3, Bai-qi MIAO1
1 Department of Statistics and Finance, University of Science and Technology of China, Hefei 230026, China;
2 Nanjing Research Institute of Electronics Technology, Nanjing 210039, China;
3 School of Economics, Hefei University of Technology, Hefei 230009, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9